# SDR VNAA2012040800005

- Difficulty date: April 8, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 20,011 hours, 20,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLOOR LEVEL EMERGENCY LIGHTING INOPERATIVE AT SEAT 3D.  REMOVED AND REPLACED ROW THREE (3) RIGHT ELECTROLUMINESCENT FLOOR LIGHTING, PERFORMED CHECKS IAW MAINTENANCE MANUAL.
